Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 984280, 7 pages
http://dx.doi.org/10.1155/2014/984280
Research Article

Wavelets Convergence and Unconditional Bases for and

Department of Mathematics, Faculty of Science, Al-Baha University, P.O. Box 1988, Al-Aqiq, Al-Baha 65431, Saudi Arabia

Received 25 October 2013; Accepted 16 December 2013; Published 6 February 2014

Academic Editors: Z. Wang and J. Zhang

Copyright © 2014 Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that reasonable nice wavelets form unconditional bases in function space other than . Moreover, characterization of convergence of wavelets series in space and Hardy space has been obtained. Here, is a Banach space with boundedness of Riesz transform.